# SDR DALA2020122104152

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 53,974 hours, 27,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR LIGHT RED PRESSURIZED STAYED ON UNTIL CABIN DOOR OPENED.  AIRCRAFT WAS UNPRESSURIZED.  CORRECTIVE ACTION: T/S IAW A319 FIM 52-73.  NO CURRENT FAULTS WITH NO FAULTS IN FLT PER CREW.  MEL/PLAC REM.
